# SDR SWAA2022012678587

- Difficulty date: May 26, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 63,434 hours, 37,107 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Elongated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD SUPPORT ANGLE FOR INTERCOSTAL AT RBL 8; BS 986 HAS AN ELONGATED FASTENER HOLE. / REPAIRED OUTBOARD SUPPORT ANGLE FOR INTERCOSTAL AT RBL 8; B.S. 986 IAW ER 17-02794 REV IR & EA 1-753-31347 IR
